Q. My 3-year-old kid has stomach ache, fever, cold and toothache. Kindly help.

Answered by
Dr. Oliver Chiapco
and medically reviewed by Dr. Vinodhini. J
This is a premium question & answer published on Jan 03, 2021 and last reviewed on: Feb 05, 2021

Hello doctor,

My daughter is 3 years old and weighs about 12 kg. She is experiencing stomach ache, fever, cold, toothache, and sometimes cough (not all the time). Her stool is watery, but she only did her bowel movement once since this morning. What will we do? What medicine should I give? Please reply.

#

Hello,

Welcome to icliniq.com.

The stomach ache could be from the fact that she has a watery stool. This could be a sign of developing gastroenteritis. No specific medication here. Just make sure she takes small sips of water or Gatorade to keep her hydrated. Try to feel her abdomen in different areas, especially on the right lower quadrant/side. If she complains of severe pain, you need to take her to the doctor, which could be a sign of appendicitis.

I will avoid any cold medicines because of her young age. Blow or suction the nose as needed to get the mucus out.

For the toothache, she might have cavities that can cause sharp pain. If you see any, then a dentist visit is ideal.

You may give paracetamol for fever. But if the fever persists, then please see your doctor so she can get a full examination.

I hope this helps.


Was this answer helpful?

 | 


Related Questions:
I have stomach pain below the breast on the left side. Please help.

.. suffering from constipation. Because of it, you have stomach pain below the breast on the left side with difficulty in depositing waste. When there is constipation, the waste does not get clear entirely from the bowel. This results in bowel enlarg...   Read full

Why is Paracetamol prescribed, if fever is an immune response of the body to act as defense mechanism?

Hi doctor, For two years, I have been suffering from MVP (mitral valve prolapse). Then, I have undergone ECG and TMT, but no MVP detected. But, I was advised to take the tablets given for MVP, which includes Metolac-ER 50 and Dothimax 25. Will these ...   Read full

Are my symptoms after effects of viral gastroenteritis?

Hi doctor, For two years, I have been suffering from MVP (mitral valve prolapse). Then, I have undergone ECG and TMT, but no MVP detected. But, I was advised to take the tablets given for MVP, which includes Metolac-ER 50 and Dothimax 25. Will these ...   Read full


Related Video
Also Read Answers From:

Comprehensive Medical Second Opinion.Submit your Case

Also Read


COVID-19 Vaccines
A COVID-19 vaccine provides acquired immunity against the new Coronavirus. Read the article to know everything about the...  Read more»
The Perils of Social Media Addiction
Social media addiction affects both physical and mental health. Read this article to know more.  Read more»
COVID-19 - Second Wave
The second wave of COVID-19 is a red flag. Read more to know about the precautionary measures.  Read more»

Ask your health query to a doctor online?

Ask a Paediatrician Now

* guaranteed answer within 4 hours.

Disclaimer: No content published on this website is intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek advice from your physician or other qualified healthcare providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.